STRONG CONVERGENCE OF A NEW TWO-STEP ITERATIVE SCHEME FOR TWO QUASI-NONEXPANSIVE MULTI-VALUED MAPS IN BANACH SPACES

Authors

  • W. Cholamjiak DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, CHIANG MAI UNIVERSITY, CHIANG MAI 50200, THAILAND
  • S. Suantai DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, CHIANG MAI UNIVERSITY, CHIANG MAI 50200, THAILAND

Abstract

In this paper, a new two-step iterative scheme is introduced for two quasi-nonexpansivemulti-valued maps in Banach spaces. Strong convergence theorem of the purposed iterativescheme is established for quasi-nonexpansive multi-valued maps in Banach spaces. The resultobtained in this paper improve and extend the corresponding one announced by Shahzad andZegeye [N. Shahzad, H. Zegeye, On Mann and Ishikawa iteration schemes for multi-valuedmaps in Banach spaces, Nonlinear Analysis 71 (2009) 838-844.].

Downloads

Published

2011-12-20

How to Cite

Cholamjiak, W., & Suantai, S. (2011). STRONG CONVERGENCE OF A NEW TWO-STEP ITERATIVE SCHEME FOR TWO QUASI-NONEXPANSIVE MULTI-VALUED MAPS IN BANACH SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 1(1), 131-137. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/28

Issue

Section

Research Article